Bayesian identification, selection and estimation of semiparametric functions in high-dimensional additive models

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)291 - 316
Number of pages26
JournalJournal of Econometrics
Volume143
Issue number2
DOIs
Publication statusPublished - 2008
Externally publishedYes

Cite this

@article{9e2e995932e54c479bb46f58941934f6,
title = "Bayesian identification, selection and estimation of semiparametric functions in high-dimensional additive models",
author = "Anastasios Panagiotelis and Michael Smith",
year = "2008",
doi = "10.1016/j.jeconom.2007.10.003",
language = "English",
volume = "143",
pages = "291 -- 316",
journal = "Journal of Econometrics",
issn = "0304-4076",
publisher = "Elsevier",
number = "2",

}

Bayesian identification, selection and estimation of semiparametric functions in high-dimensional additive models. / Panagiotelis, Anastasios; Smith, Michael.

In: Journal of Econometrics, Vol. 143, No. 2, 2008, p. 291 - 316.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Bayesian identification, selection and estimation of semiparametric functions in high-dimensional additive models

AU - Panagiotelis, Anastasios

AU - Smith, Michael

PY - 2008

Y1 - 2008

U2 - 10.1016/j.jeconom.2007.10.003

DO - 10.1016/j.jeconom.2007.10.003

M3 - Article

VL - 143

SP - 291

EP - 316

JO - Journal of Econometrics

JF - Journal of Econometrics

SN - 0304-4076

IS - 2

ER -